# SDR SWAA2024041976481

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 60,854 hours, 39,053 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY<[01] PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56. FOUND SOURCE OF SMELL TO BE FROM THE AFT COFFEE MAKERS. PULLED THE CIRCUIT BREAKERS FOR THE AFT COFFEE MAKERS & SMELL DISSIPATED. PERFORMED A DVI OF THE ASSOCIATED WIRING FOR THE AFT COFFEE MAKERS IAW AMM 20-60-03 & CMM 25-31-05; NO DEFECTS NOTED. FOUND THERMAL SWITCH TRIPPED ON AFT #1 COFFEE MAKER. REMOVED & REPLACED BOTH AFT COFFEE MAKERS; OPS CHECK GOOD; IAW AMM 25-30-01. ELECTRICAL SMELL IS NO LONGER APPARENT; AIRCRAFT RETURNED TO SERVICE.
